# SDR USAA2010040890743

- Difficulty date: April 5, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 31,226 hours, 12,367 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 8074
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C6 - EES - LOW PRESSURE AT L-2 EMERGENCY DOOR DAMPER CYLINDER.  PERFORMED CHARGING OF THE DAMPER & EMERGENCY OPERATION CYLINDER AT L-2 DOOR IAW A319 AMM 52-10-00-614-051.
